# SDR DHL2006751001

- Difficulty date: December 6, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,741 hours, 18,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 190-203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SUSTAINED DAMAGE ON LEFT SIDE OF NOSE AT APPROX BS 197, 8" ABOVE STR 25L.  CUT OUT DAMAGED SECTION OF FUSE, 5.75" BY 2.25" AT BS 197.  FABRICATED;  DOUBLER FROM 2024-T3, .071" BY 11.5" BY 9.562", PO NR 9004067, AND FILLER FROM 2024-T3, .063" BY 12.5" BY 9.5", PO NR 9004099, PER B727 SRM 53-10-3 FIG 5.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 53-30-3 FIG 5.
